MathSciNet Relay Station
MathSciNet bibliographic data
MR552264 (80k:15008) 15A09 (15A23 15A48)
Jain, S. K.; Kwak, Edward K.; Goel, V. K. Decomposition of nonnegative group-monotone matrices. Trans. Amer. Math. Soc. 257 (1980), no. 2, 371–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement